# SDR ZW0A0203106

- Difficulty date: March 6, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N914TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49185
- Aircraft time: 55,137 hours, 28,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON NUMBER 6 RH O/B SEAT TRACK, FROM STA 256 TO 313.  REPLACED SECTION OF SEAT TRACK USING SEAT TRACK SPLICE AT STA 421.  TRACK CHANGED FROM STA 214 TO 421, PER SRM 53-05, PAGE 104.
